ArticleInternal medicine (Tokyo, Japan)2019
Disseminated Intravascular Coagulation-like Reaction after Rituximab Infusion in a Patient with Nephrotic Syndrome.
Article in Internal medicine (Tokyo, Japan), 2019. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 3 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
3 citing papers in PubMed, 7 citations in OpenAlex.
- Clinical Case Report: A 65-Year-Old Presenting with Disseminated Intravascular Coagulation as a Rituximab Infusional Reaction.Seminars in thrombosis and hemostasis · 2026Article
- Emerging role of Rituximab in adult minimal change disease: a narrative review of clinical evidence, biomarkers and future perspectives.BMC nephrology · 2025Review
- [Rituximab-induced acute thrombocytopenia in a patient with splenic marginal zone lymphoma: a case report and literature review].Zhonghua xue ye xue za zhi = Zhonghua xueyexue zazhi · 2021Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Several case series have suggested that rituximab is efficacious in adult patients with minimal change disease. We herein report a case of disseminated intravascular coagulation-like reaction after rituximab infusion in a patient with nephrotic syndrome. A 58-year-old Japanese man with minimal change disease diagnosed 15 years earlier was started on rituximab to prevent relapse of nephrotic syndrome when he presented to our clinic with low albuminemia, massive proteinuria, and leg edema. Eleven days after rituximab infusion, he presented with abdominal pain, appetite loss, and tarry stool. A laboratory examination revealed severe thrombocytopenia and coagulopathy, and upper gastrointestinal endoscopy revealed multiple hemorrhagic ulcers in his esophagus and stomach. The patient died two days later. Physicians should consider disseminated intravascular coagulation-like reaction when encountering cases with thrombocytopenia after rituximab infusion for any disease.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.